# SDR P5CA201904043046

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 76,711 hours, 12,902 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 1U11715
- Part serial: 6295UWU
- Condition: Malfunctioned
- Location: Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW ABORTED TAKE-OFF DUE TO BODY GEAR STEERING MESSAGE. AIRCRAFT RETURNED TO BLOCKS. ( LH BODY GEAR RH STEERING ACTUATOR CHECKED IN LOCKED IN CMC BUT WAS FOUND TO BE EXTENDED. REMOVED AND REPLACED LH BODY GEAR RH STEERING ACTUATOR PER AMM 32-53-11. VERIFIED LOCK FUNCTION NORMAL.  )
